MathSciNet Relay Station
MathSciNet bibliographic data
MR2943689 34K35 (34K37 34K40 93B05 93C25)
Yan, Zuomao Approximate controllability of partial neutral functional differential systems of fractional order with state-dependent delay. Internat. J. Control 85 (2012), no. 8, 1051–1062.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement